# SDR IPXA2018030527134

- Difficulty date: February 24, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 55,777 hours, 18,466 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146T521014
- Condition: Worn
- Location: Bs 1249-1256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C11,  MAIN DECK SEAT TRACK WORN AT BS 1249 AND 1256,  LBL 11.  REPAIRED IAW SRM 53-00-52-2R-9, REPAIR 9, REV 70.
